# SDR USAA070211

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION ANGLE STA 500F - 500G IN AFT CARGO AREA.  INSTALLED FABRICATED ANGLE PER TR 53-20-04; CORR TASK C53-208-01, LEVEL 2, DEFECT SIZE:  10 INCHES.
